# SDR DALA2017061504814

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1231-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB RIGHT UPPER SURFACE, BS 1231 TO 1307, RBL 54 AND 60.  REPAIRED IAW SRM 53-20-02.
